Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 293456, 7 pages
http://dx.doi.org/10.1155/2013/293456
Research Article

State Estimation for Nonlinear Discrete-Time Systems with Markov Jumps and Nonhomogeneous Transition Probabilities

Key Laboratory of Advanced Process Control for Light Industry, Ministry of Education, Institute of Automation, Jiangnan University, Wuxi 214122, China

Received 3 October 2013; Accepted 23 November 2013

Academic Editor: Shuping He

Copyright © 2013 Shunyi Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Bar-Shalom and X.-R. Li, Estimation and Tracking: Principles, Techniques, and Software, Artech House, Norwell, Mass, USA, 1993. View at MathSciNet
  2. J. K. Tugnait, “Adaptive estimation and identification for discrete systems with Markov jump parameters,” IEEE Transactions on Automatic Control, vol. 27, no. 5, pp. 1054–1065, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. A. P. Blom and Y. Bar-Shalom, “Interacting multiple model algorithm for systems with Markovian switching coefficients,” IEEE Transactions on Automatic Control, vol. 33, no. 8, pp. 780–783, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. L. A. Johnston and V. Krishnamurthy, “An improvement to the interacting multiple model (IMM) algorithm,” IEEE Transactions on Signal Processing, vol. 49, no. 12, pp. 2909–2923, 2001. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Qu, L. Pang, and S. Li, “A novel interacting multiple model algorithm,” Signal Processing, vol. 89, no. 11, pp. 2171–2177, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. A. Doucet, N. J. Gordon, and V. Krishnamurthy, “Particle filters for state estimation of jump Markov linear systems,” IEEE Transactions on Signal Processing, vol. 49, no. 3, pp. 613–624, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Zhao and F. Liu, “Risk-sensitive filtering for nonlinear Markov jump systems on the basis of particle approximation,” International Journal of Adaptive Control and Signal Processing, vol. 26, no. 2, pp. 158–170, 2012. View at Publisher · View at Google Scholar
  8. H. Liu, D. W. C. Ho, and F. Sun, “Design of H filter for Markov jumping linear systems with non-accessible mode information,” Automatica, vol. 44, no. 10, pp. 2655–2660, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Shen, X. Huang, J. Zhou, and Z. Wang, “Global exponential estimates for uncertain Markovian jump neural networks with reaction-diffusion terms,” Nonlinear Dynamics, vol. 69, no. 1-2, pp. 473–486, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Reliable H control for discrete-time fuzzy systems with infinite-distributed delay,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 1, pp. 22–31, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. S. He and F. Liu, “Robust L2-L filtering of time-delay jump systems with respect to the finite-time interval,” Mathematical Problems in Engineering, vol. 2011, Article ID 839648, 17 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. P. He and F. Liu, “Finite-time H control of nonlinear jump systems with time-delays via dynamic observer-based state feedback,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 4, pp. 605–614, 2012. View at Publisher · View at Google Scholar
  13. H. Zhang, J. Wang, and Y. Shi, “Robust H sliding-mode control for Markovian jump systems subject to intermittent observations and partially known transition probabilities,” Systems & Control Letters, vol. 62, no. 12, pp. 1114–1124, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Zhang, Y. Shi, and M. Liu, “H step tracking control for networked discrete-time nonlinear systems with integral and predictive actions,” IEEE Transactions on Industrial Informatics, vol. 9, no. 1, pp. 337–345, 2013. View at Publisher · View at Google Scholar
  15. Y. Y. Yin, P. Shi, F. Liu, and K. Teo, “Fuzzy model-based robust H filtering for a class of nonlinear nonhomogeneous Markov jump systems,” Signal Processing, vol. 93, pp. 2381–2391, 2013. View at Publisher · View at Google Scholar
  16. M. Iosifescu, Finite Markov Processes and Their Applications, John Wiley & Sons, Bucharest, Romania, 1980. View at MathSciNet
  17. V. Morio, F. Cazaurang, and P. Vernis, “Flatness-based hypersonic reentry guidance of a lifting-body vehicle,” Control Engineering Practice, vol. 17, no. 5, pp. 588–596, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. X.-R. Li and Y. Bar-Shalom, “Multiple-model estimation with variable structure,” IEEE Transactions on Automatic Control, vol. 41, no. 4, pp. 478–493, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. A. P. Blom and E. A. Bloem, “Exact Bayesian and particle filtering of stochastic hybrid systems,” IEEE Transactions on Aerospace and Electronic Systems, vol. 43, no. 1, pp. 55–70, 2007. View at Publisher · View at Google Scholar · View at Scopus
  20. C. E. Seah and I. Hwang, “State estimation for stochastic linear hybrid systems with continuous-state-dependent transitions: an IMM approach,” IEEE Transactions on Aerospace and Electronic Systems, vol. 45, no. 1, pp. 376–392, 2009. View at Publisher · View at Google Scholar · View at Scopus
  21. L. Zhang, “H estimation for discrete-time piecewise homogeneous Markov jump linear systems,” Automatica, vol. 45, no. 11, pp. 2570–2576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Zhao and F. Liu, “Bayesian estimation for jump Markov linear systems with non-homogeneous transition probabilities,” Journal of the Franklin Institute, vol. 350, no. 10, pp. 3029–3044, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. L. Ljung, “Asymptotic behavior of the extended Kalman filter as a parameter estimator for linear systems,” IEEE Transactions on Automatic Control, vol. 24, no. 1, pp. 36–50, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Germani, C. Manes, and P. Palumbo, “Polynomial extended Kalman filter,” IEEE Transactions on Automatic Control, vol. 50, no. 12, pp. 2059–2064, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  25. M. S. Arulampalam, S. Maskell, N. Gordon, and T. Clapp, “A tutorial on particle filters for online nonlinear/non-Gaussian Bayesian tracking,” IEEE Transactions on Signal Processing, vol. 50, no. 2, pp. 174–188, 2002. View at Publisher · View at Google Scholar · View at Scopus